# SDR SWIA202052616

- Difficulty date: August 17, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Bs 581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGG FS 581 MOUNT PLATE BETWEEN STGRS 22L-23L CORRODED.  C-CHECK RO 9/20/2020.  REPLACED MOUNTING PLATE WITH NEW P/N SH670-33390-2 AT FS 581.00 BETWEEN STGR 22L AND STGR 23L, REF CRJ 700 SRM AND BOMBARDIER INC DWG.
